# SDR DHL2006743001

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISCO62
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT LOW BATTERY, WILL NOT WORK FOR STANDBY POWER CHECK.  REMOVED AND REPLACED PORTABLE EMERGENCY EXIT LIGHT SIGN BATTERIES IAW M/M 33-50-101, CK'S NORMAL P/N MISCO62.
